# SDR ABXA201806215069

- Difficulty date: June 15, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,444 hours, 46,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 368530095351201
- Condition: Dented
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN ADJACENT TO BS 632 FRAME, BETWEEN STRINGERS 24L AND 25L WAS DENTED. THE SKIN WAS REPAIRED.  THE AIRPLANE WAS GROUNDED.
